# SDR SCNA20200728050

- Difficulty date: July 27, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 47,991 hours, 37,405 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Warning Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#8 LED DID NOT EXTEND FULLY LE TRANSIT ILLUMINATED. PERFORMED FSEU BITE PER FIM 27-51 TASK 801. NO EXISTING FAULTS . PERFORMED FIM 27-88 TASK 804, NO FAULTS FOUND. VISUALLY INSPECTED SENSOR, OPERATED FLAPS SEVERAL TIMES. ALL OPS AND INDICATIONS NORMAL.
